# SDR 95ZZZX2398

- Difficulty date: April 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Motor
- Part number: 214076333107
- Condition: Seal Blown
- Location: Cooler Blower
- Component: Sundstrandem
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OIL COOLER BLOWER LIGHT CAME ON.  SWITCHED TO SECONDARY SYSTEM.  NO TEMP LIMITS EXCEEDED.  FOUND SEAL BLOWN IN HYDRAULIC BLOWER MOTOR.  IPC 63-22-00, FIGURE 3, ITEM 50.
